# SDR UALA2011051602414

- Difficulty date: May 16, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 72,806 hours, 21,232 cycles
- Engine: Pwa PW2037
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Delaminated
- Location: Fan Cowling
- Component: Fan Cowl
- Component part number: 314N311054SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INBD-RT FAN COWL HAS OUTER SKIN AREA OF FROST 9" BY 8" DUE TO FROZEN WATER IN CORE AND INNER SKIN DELAMINATION 14" BY 13" 14 INCH ALONG FORWARD TAPER OF HONEY COMB CORE AND AFT UP TO 13 INCHES FROM L/E OF CORE TAPER AREA OUT OF LIMITS PER SRM.  NOTE F1 INCH MAX AND BEYOND INTERIM REPAIR LIMIT AND WET LAYUP LIMIT.  NEEDS 350 DEGREE REPAIR.  DELAM IS 3 INCH AFT OF LEADING EDGE ON INNER SKIN AT EDGE OF CORE TAPER AND IS FROM 12 INCH UP FROM LOWER EDGE TO 26 INCHES UP FROM LOWER EDGE.   RPLD NR 1 ENG RT INBD FAN COWL, NO SERIAL NUMBER. NO DEFECTS NOTED.
